Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 288, NWS Louisville, KY

July 20, 20187 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jul 20, 2018, 10:23 PM CDT for 7 counties in Kentucky. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 20, 2018, 10:23 PM CDT (03:23 UTC)
Expired
Jul 20, 2018, 11:00 PM CDT
In force
37 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

Counties Green County, KY, Hardin County, KY, Hart County, KY, Larue County, KY, Marion County, KY, Nelson County, KY, Taylor County, KY

The radar

The Louisville radar (KLVX), 61 km from the middle of the area, began a volume at 03:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 6:22 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 3.4 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2018-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3305 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2018-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3305 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1217 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
2.2
Supercell composite
11.6

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 9:56 PM CDT, 27 minutes earlier.

Area forecast discussion, Jul 20, 9:56 PM CDT, 27 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1056 PM EDT Fri Jul 20 2018

.Forecast Update...
Issued at 1056 PM EDT Fri Jul 20 2018

After conferring with SPC, dropped counties from the northern part
of the watch behind the main line. Ahead of the line an isolated
tornado is still a possibility from any individual cells, but the
main threat is transitioning to a straight-line wind scenario with
the line along the Ohio River that will drop south through central
Kentucky. General flooding will be less of a threat with the
progressive line moving nearly perpendicular to its orientation, but
local water issues in the torrential rains within the line itself
will still be possible.

Issued at 950 PM EDT Fri Jul 20 2018

500 mb jet streak continues to provide a focus for storm development
this evening. Starting to see some training in areas where southwest
flow is meeting up with outflow from earlier cells.  Still plenty of
instability in the warm sector ahead of that boundary, so the severe
threat will continue generally south of the I-64 corridor for a few
more hours. Decided to cancel a row of counties on the northern part
of the watch, but no other changes this package.

Issued at 740 PM EDT Fri Jul 20 2018

Storms have redeveloped over southern Indiana and will proceed
southeast across central Kentucky this evening. Though there is some
convective inhibition behind the earlier storms east of Interstate
65, there is still strong flow aloft and strong low level shear
ahead of a surface boundary over southern Indiana. SPC has issued a
Tornado Watch for southern Indiana and central Kentucky ahead of the
storms, though the watch will likely be able to be gradually
canceled early from north to south as the storms move through.

Mesoscale Update...
Issued at 445 PM EDT Fri Jul 20 2018

...Severe Weather Threat Will Continue...

Line/cluster of storms moving into the Bluegrass is starting to
trail cells in an east-west orientation. This will likely increase
the flood threat over the next few hrs, generally along/just south
of the Bluegrass Parkway.

Will have to closely watch southern Indiana heading into early
evening, as storms continue to re-develop over SE Indiana with good
evidence of a boundary trailing SW toward Louisville. Environment in
this area is especially favorable for tornadoes given LCL heights
around 750m and bullseyes of 0-1km shear and helicity. The only real
limiting factor is the debris cloudiness from earlier storms, but
with clear skies along and west of I-65, would expect the atmosphere
to recover quickly.

Bottom line is that this event is not over, and all need to remain
weather aware!

&&

.Short Term...(This evening through Saturday)
Issued at 310 PM EDT Fri Jul 20 2018

...Severe Weather Outbreak Ongoing...

Severe convection is underway across southern Indiana and just into
north central Kentucky. Strong instability and unseasonably strong
wind fields aloft are supporting supercells focused along a NE-SW
oriented boundary now pushing east of I-65. We have had at least one
video confirmation of a tornado in Harrison County, Indiana, and
several reports of hail golfball size or larger. Expect this threat
to continue as we head toward sunset. Tornado threat will be
greatest along and NE of a boundary that currently runs from near
Madison, Indiana southeastward to near LEX. Surface winds remain at
least somewhat backed in this area.

Hi-res models continue to suggest at least one or two rounds of
additional development into the evening, and either of these
impulses could congeal into a linear feature with the potential for
significant wind damage.

Overall threat for flooding is fairly low as these storms remain
progressive. However, any repeated heavy rainfall, especially in
urban areas, could result in localized flooding.

Storms should wind down around midnight, with the rest of the
overnight remaining quiet, although on the muggy side. Strong upper
low settling over Lake Michigan will support mainly diurnal
convection on Saturday. The morning should remain dry, but will
carry likely POPs after 18Z Sat. Could still see a few strong
storms, mainly in south-central Kentucky, but the threat for more
organized severe wx should remain south and east of our area.

.Long Term...(Saturday night through Friday)
Issued at 315 PM EDT Fri Jul 20 2018

Unseasonably strong upper low will slowly make its way into the Deep
South by Monday. Will continue high POPs on Sunday, with mainly
diurnally driven convection. Wind fields continue to weaken, so not
expecting much organization to it.

Once the upper low is to our south and east on Monday, we'll trend
back into a more typical summertime pattern. Westerlies remain to
our north with a weak bagginess over the Deep South. Expect
seasonable temps, typical summertime mugginess, with scattered
afternoon thunderstorms possible each day.

&&

.Aviation...(00Z TAF Issuance)
Issued at 711 PM EDT Fri Jul 20 2018

Scattered storms, some severe, will continue to develop this evening
ahead of a cold front stretching from Indiana to the Ozarks. Will
account for these storms in the first few hours of the TAFs.

The overnight hours after the storms will be quiet with VFR
conditions, though southwest breezes will stay up around 7 knots.

On Saturday a secondary front dropping down from a surface low over
northern Indiana will cause scattered afternoon storms to develop
once again.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Update...13
Short Term...RAS
Long Term...RAS
Aviation...13
Hazardous weather outlook, Jul 20, 10:23 PM CDT, 0 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
1123 PM EDT Fri Jul 20 2018

INZ076>079-083-084-089>092-KYZ030>037-039>043-048-049-057-220330-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Oldham-Trimble-Henry-Shelby-Franklin-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Jessamine-Madison-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Louisville,
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort,
Georgetown, Cynthiana, Lawrenceburg, Versailles, Lexington, Paris,
Carlisle, Nicholasville, Winchester, and Richmond
1123 PM EDT Fri Jul 20 2018 /1023 PM CDT Fri Jul 20 2018/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Any flooding that occurred from earlier storms will slowly subside
overnight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Afternoon thunderstorms are expected Saturday and Sunday. A few
strong storms are possible on Saturday afternoon. The main threats
will be gusty winds and heavy rainfall.

Scattered afternoon and evening storms are expected each day through
the next work week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed tonight.

KYZ023>029-038-045>047-053>056-061>067-070>078-081-082-220330-
Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-Spencer-
Nelson-Washington-Mercer-Larue-Marion-Boyle-Garrard-Butler-Edmonson-
Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-
Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton-
Including the cities of Lewisport, Hawesville, Hardinsburg,
Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville,
Taylorsville, Bardstown, Springfield, Harrodsburg, Hodgenville,
Lebanon, Danville, Lancaster, Morgantown, Brownsville, Horse Cave,
Greensburg, Campbellsville, Liberty, Stanford, Russellville,
Bowling Green, Franklin, Providence, Scottsville, Glasgow,
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
1123 PM EDT Fri Jul 20 2018 /1023 PM CDT Fri Jul 20 2018/

...TORNADO WATCH 294 IN EFFECT UNTIL 3 AM EDT /2 AM CDT/ SATURDAY...

This hazardous weather outlook is for central Kentucky.

.DAY ONE...Tonight.

Severe storms will continue. Damaging winds, large hail, and
tornadoes are all threats along with very heavy rainfall and intense
frequent lightning. Have a way to receive weather warnings and a plan
of action.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Afternoon thunderstorms are expected Saturday and Sunday. A few
strong storms are possible on Saturday afternoon, mainly in south
central Kentucky. The main threats will be gusty winds and heavy
rainfall.

Scattered afternoon and evening storms are expected each day through
the next work week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed tonight.

13

In the hours before

Local storm report, Jul 20, 9:11 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1011 PM EDT FRI JUL 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND GST     2 SW SAINT MATTHEWS     38.23N 85.66W
07/20/2018  M60 MPH          JEFFERSON          KY   ASOS

&&

RJS
Special weather statement, Jul 20, 9:21 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Louisville KY
1021 PM EDT FRI JUL 20 2018

KYZ035-036-040-210245-
Scott-Woodford-Franklin-
1021 PM EDT FRI JUL 20 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN WOODFORD...
SOUTHWESTERN SCOTT AND FRANKLIN COUNTIES...

At 1020 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 17 miles south of Owenton to near
Frankfort. Movement was east at 40 mph.

Winds around 40 mph and half inch hail are possible with these
storms...along with very heavy rain.

Locations impacted include...
Frankfort, Midway, Stamping Ground, Slickway, Harvieland, Elmville,
Duckers, Millville, Watkinsville and Elsinore.

LAT...LON 3814 8458 3814 8459 3811 8491 3829 8497
      3837 8467
TIME...MOT...LOC 0220Z 278DEG 30KT 3829 8490 3814 8485

TWF
Local storm report, Jul 20, 9:22 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1022 PM EDT FRI JUL 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     HAIL             3 E ANCHORAGE           38.27N 85.49W
07/20/2018  E1.00 INCH       JEFFERSON          KY   PUBLIC

&&

SSC
Special weather statement, Jul 20, 9:38 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Louisville KY
938 PM CDT FRI JUL 20 2018

KYZ082-210315-
Clinton-
938 PM CDT FRI JUL 20 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CLINTON COUNTY...

At 938 PM CDT, a strong thunderstorm was located near Albany, moving
east at 30 mph.

Winds in excess of 40 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Albany, Cartwright, Snow, Savage, Highway, Ida, Marlow, Rolan, Decide
and Browns Crossroads.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3669 8526 3678 8523 3679 8502 3675 8500
      3673 8502 3671 8501 3670 8502 3669 8502
      3667 8500 3667 8501 3666 8500 3663 8500
      3662 8498
TIME...MOT...LOC 0238Z 283DEG 26KT 3673 8518

SCHOETTMER
Local storm report, Jul 20, 10:04 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1104 PM EDT FRI JUL 20 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND GST     2 NE MCQUADY            37.72N 86.49W
07/20/2018  E51 MPH          BRECKINRIDGE       KY   MESONET

            BRECKINRIDGE COUNTY KY MESONET SITE.

&&

MRC
Special weather statement, Jul 20, 10:20 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Louisville KY
1120 PM EDT FRI JUL 20 2018

KYZ023-024-026-028-210400-
Hancock-Ohio-Hardin-Breckinridge-
1120 PM EDT FRI JUL 20 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN HANCOCK...
WEST CENTRAL HARDIN...SOUTHERN BRECKINRIDGE AND NORTHEASTERN OHIO
COUNTIES...

At 1119 PM EDT/1019 PM CDT/, radar indicated strong thunderstorms
were located along a line extending from 13 miles south of
Brandenburg to 9 miles northeast of Whitesville. Movement was
southeast at 15 mph.

Winds in excess of 40 mph and dime size hail are possible with these
storms.

Locations impacted include...
Hardinsburg, Fordsville, Mcquady, Dyer, Ralph, Se Ree, Buras, Big
Spring, Tar Fork and Kirk.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3766 8685 3767 8682 3770 8685 3772 8685
      3775 8682 3780 8682 3780 8612 3766 8597
      3760 8648 3761 8649 3760 8650 3762 8651
      3761 8653 3760 8654 3760 8658 3759 8658
      3756 8685
TIME...MOT...LOC 0319Z 324DEG 10KT 3780 8612 3776 8671

RJS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 7:03 PM CDTSevere Thunderstorm WarningLMKJefferson, Shelby42 min
Jul 20, 7:04 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Russell26 min
Jul 20, 7:21 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock24 min
Jul 20, 7:24 PM CDTSevere Thunderstorm WarningLMKMonroe21 min
Jul 20, 7:25 PM CDTSevere Thunderstorm WarningLMKAnderson, Franklin, Shelby, Woodford35 min
Jul 20, 7:35 PM CDTAreal Flood AdvisoryLMKAnderson, Bullitt, Franklin, Henry, Jefferson, Oldham and 3 more3 hr
Jul 20, 7:44 PM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe31 min
Jul 20, 7:47 PM CDTSpecial Weather StatementLMKMeade28 min
Jul 20, 7:53 PM CDTFlash Flood WarningLMKJefferson, Oldham, Shelby3 hr
Jul 20, 7:56 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Meade19 min
Jul 20, 7:58 PM CDTSpecial Weather StatementLMKBreckinridge32 min
Jul 20, 8:01 PM CDTTornado WarningLMKBreckinridge, Hancock29 min
Jul 20, 8:04 PM CDTSpecial Weather StatementLMKClark, Fayette, Jessamine26 min
Jul 20, 8:16 PM CDTSevere Thunderstorm WarningLMKAnderson, Bullitt, Jefferson, Nelson, Shelby, Spencer29 min
Jul 20, 8:21 PM CDTSevere Thunderstorm WarningLMKBullitt, Jefferson24 min
Jul 20, 8:28 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson32 min
Jul 20, 8:32 PM CDTSevere Thunderstorm WarningLMKJefferson28 min
Jul 20, 8:35 PM CDTSevere Thunderstorm WarningLMKJefferson25 min
Jul 20, 8:40 PM CDTSevere Thunderstorm WarningLMKAnderson, Boyle, Garrard, Jessamine, Mercer, Nelson and 2 more35 min
Jul 20, 8:45 PM CDTSpecial Weather StatementLMKBullitt30 min
Jul 20, 8:46 PM CDTSevere Thunderstorm WarningLMKHenry, Oldham, Shelby29 min
Jul 20, 8:48 PM CDTFlash Flood WarningLMKAnderson, Bullitt, Jefferson, Shelby, Spencer3 hr
Jul 20, 8:50 PM CDTSevere Thunderstorm WarningLMKAnderson, Bullitt, Franklin, Nelson, Shelby, Spencer25 min
Jul 20, 8:54 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin36 min
Jul 20, 8:55 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Meade35 min
Jul 20, 9:11 PM CDTTornado WarningLMKGrayson, Hardin34 min
Jul 20, 9:13 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock32 min
Jul 20, 9:18 PM CDTSevere Thunderstorm WarningLMKShelby, Spencer27 min
Jul 20, 9:19 PM CDTFlash Flood WarningLMKAnderson, Mercer, Nelson, Washington, Woodford3 hr
Jul 20, 9:19 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hardin, Meade26 min
Jul 20, 9:21 PM CDTSpecial Weather StatementLMKFranklin24 min
Jul 20, 9:38 PM CDTSpecial Weather StatementLMKClinton37 min
Jul 20, 9:40 PM CDTSevere Thunderstorm WarningLMKGrayson, Hardin, Hart35 min
Jul 20, 9:40 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Bullitt, Hancock, Hardin, Meade50 min
Jul 20, 9:59 PM CDTTornado WarningLMKHart16 min
Jul 20, 10:01 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Larue, Marion, Nelson29 min
Jul 20, 10:09 PM CDTSevere Thunderstorm WarningLMKHardin, Larue21 min
Jul 20, 10:15 PM CDTSevere Thunderstorm WarningLMKGreen, Hart30 min
Jul 20, 10:15 PM CDTSevere Thunderstorm WarningLMKBoyle, Marion, Nelson, Washington30 min
Jul 20, 10:20 PM CDTSpecial Weather StatementLMKBreckinridge40 min
Jul 20, 10:30 PM CDTTornado WarningLMKLarue15 min
Jul 20, 10:34 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hancock, Ohio26 min
Jul 20, 10:47 PM CDTSevere Thunderstorm WarningLMKAdair, Green28 min
Jul 20, 10:54 PM CDTSevere Thunderstorm WarningLMKGreen, Larue, Marion, Taylor19 min
Jul 20, 10:55 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin35 min
Jul 20, 11:10 PM CDTSpecial Weather StatementLMKAdair, Casey, Green, Russell, Taylor50 min
Jul 20, 11:16 PM CDTSpecial Weather StatementLMKGrayson, Hart, Ohio44 min
Jul 20, 11:38 PM CDTSpecial Weather StatementLMKClinton, Cumberland, Metcalfe37 min
Jul 20, 11:49 PM CDTAreal Flood AdvisoryLMKGrayson, Green, Hart116 min
Jul 20, 11:51 PM CDTSevere Thunderstorm WarningLMKAdair, Clinton, Russell24 min
Jul 21, 12:02 AM CDTSpecial Weather StatementLMKBarren, Butler, Edmonson43 min
Jul 21, 12:11 AM CDTAreal Flood AdvisoryLMKClinton, Cumberland, Monroe3 hr
Jul 21, 12:28 AM CDTSpecial Weather StatementLMKClinton32 min
Jul 21, 12:42 AM CDTSpecial Weather StatementLMKButler, Edmonson, Warren33 min
Jul 21, 1:12 AM CDTSpecial Weather StatementLMKEdmonson, Warren33 min
Jul 21, 1:36 AM CDTSpecial Weather StatementLMKLogan, Warren39 min
Jul 21, 1:43 AM CDTSevere Thunderstorm WarningLMKLogan32 min
Jul 21, 2:11 AM CDTSpecial Weather StatementLMKAllen, Logan, Simpson49 min
Jul 20, 7:13 PM CDTSevere Thunderstorm WarningLMKFloyd, Harrison32 min
Jul 20, 7:16 PM CDTSpecial Weather StatementLMKHarrison29 min
Jul 20, 7:36 PM CDTSevere Thunderstorm WarningLMKCrawford, Orange24 min
Jul 20, 8:08 PM CDTSpecial Weather StatementLMKFloyd22 min
Jul 20, 8:19 PM CDTSevere Thunderstorm WarningLMKFloyd, Harrison26 min
Jul 20, 8:48 PM CDTSpecial Weather StatementLMKPerry27 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.